×

zbMATH — the first resource for mathematics

Found 136 Documents (Results 1–100)

100
MathJax
SpringerBriefs in Optimization. New York, NY: Springer (ISBN 978-1-4614-9037-1/pbk; 978-1-4614-9038-8/ebook). vii, 126 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI
Publicações Matemáticas do IMPA. Rio de Janeiro: Instituto de Matemática Pura e Aplicada (IMPA) (ISBN 85-244-0171-0/pbk). ii, 111 p. (2001).
PDF BibTeX XML Cite
Ferris, Michael C. (ed.) et al., Complementarity and variational problems. State of the art. Proceedings of the international conference, Baltimore, MD, USA, November 1–4, 1995. Philadelphia, PA: SIAM, Society for Industrial and Applied Mathematics. 386-404 (1997).
MSC:  90C33 91B24 90C90
PDF BibTeX XML Cite
Stewart, William J. (ed.), Computations with Markov chains. Proceedings of the 2nd international workshop on the numerical solution of Markov chains, Raleigh, NC, USA, January 16–18, 1995. Boston, MA: Kluwer Academic Publishers. 283-306 (1995).
MSC:  90C40
PDF BibTeX XML Cite
DaPrato, Giuseppe (ed.) et al., Control of partial differential equations. IFIP WG 7.2 Conference, Villa Madruzzo, Trento, Italy, January 4-9, 1993. New York, NY: Marcel Dekker, Inc. Lect. Notes Pure Appl. Math. 165, 197-213 (1994).
MSC:  93E20 49N10 93C25
PDF BibTeX XML Cite
Hamburg: Univ. Hamburg, Fachbereich Mathematik, 156 S. (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software